Differentiable structures of elliptic surfaces with cyclic fundamental group
Compositio Mathematica, Volume 63 (1987) no. 2, p. 217-222
@article{CM_1987__63_2_217_0,
     author = {L\"ubke, Martin and Okonek, Christian},
     title = {Differentiable structures of elliptic surfaces with cyclic fundamental group},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {2},
     year = {1987},
     pages = {217-222},
     zbl = {0663.14027},
     mrnumber = {906371},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_2_217_0}
}
Lübke, Martin; Okonek, Christian. Differentiable structures of elliptic surfaces with cyclic fundamental group. Compositio Mathematica, Volume 63 (1987) no. 2, pp. 217-222. http://www.numdam.org/item/CM_1987__63_2_217_0/

[D1] S.K. Donaldson: La topologie differentielle des surfaces complexes. C.R. Acad. Sc. Paris t.301, Série 1 No. 6, (1985) 317-320. | MR 803227 | Zbl 0584.57010

[D2] S.K. Donaldson: Irrationality and the h-cobordism conjecture. Preprint (1986). | MR 892034 | Zbl 0631.57010

[Dv] I. Dolgachev: Algebraic surfaces with q = pg = 0. In: Algebraic surfaces, proceedings of 1977 C.I.M.E.. Cortona, Liquori, Napoli (1981) 97-215.

[F] M.H. Freedman: The topology of four dimensional mainfolds. J. Diff. Geom. 17 (1982) 357-453. | MR 679066 | Zbl 0528.57011

[FM] R. Friedman and J. Morgan: On the diffeomorphism type of certain elliptic surfaces. Preprint (1985).

[HK] I. Hambleton and M. Kreck: On the classification of topological 4-manifolds with finite fundamental group. Preprint, Mainz (1986). | MR 928299 | Zbl 0616.57009

[LO] M. Lübke and C. Okonek: Stable bundles on regular elliptic surfaces. To appear in J. reine angew. Math. | MR 895282 | Zbl 0608.14010

[O] C. Okonek: Fake Enriques surfaces. Preprint, Göttingen (1987). | MR 976584 | Zbl 0617.14023

[OV] C. Okonek and A. Van De Ven: Stable bundles and differentiable structures on certain elliptic surfaces. Invent. Math. 86 (1986) 357-370. | MR 856849 | Zbl 0613.14018

[U] M. Ue: On the diffeomorphism types of elliptic surfaces with multiple fibres. Invent. Math. 84 (1986) 633-643. | MR 837531 | Zbl 0595.14028